# SDR DALA2017113008389

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 77,484 hours, 20,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR WILL NOT DISARM. REMOVED DEBRIS. LUBRICATED GIRT BAR AND ARM/DISARM TEST PERFORMED IAW AMM 52-11. TEST OK.
